# SDR REXA2014030400268

- Difficulty date: March 4, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-12-330-901, RT SIDE STAB PIVOT PIN ANTI-ROTATION TAB GOUGED.  EVALUATED & REPAIRED RT STAB PIVOT PIN STOP IAW EO R55023.
